# SDR ASAA2015102513529

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 21,381 hours, 6,477 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Part number: 1741010201
- Part serial: 007639
- Condition: Inoperative
- Location: Cdu
- Part time: 21,208 hours, 6,414 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXECUTE BUTTON ON RT MCDU ALMOST INOP AS VERY HARD TO EXECUTE.  ACFT GROUNDED. R & R FMCS CDU REF AMM 34-61-01.  GROUND FUNCTION CHECK COMPLIED WITH.
